# SDR ABXA010081

- Difficulty date: March 7, 2001
- Submitted: March 8, 2001
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 56,263 hours, 60,380 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 5910055514
- Part serial: 6248
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING OUTBOARD SPOILER HAD A LARGE AREA THAT WAS CORRODED.  THE SPOILER WAS ALSO FOUND TO BE CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE SPOILER IAW DC-9 MM.
